# SDR R61A201903070296

- Difficulty date: March 7, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CK FOUND PAX CABIN FWD FUSE 2 FLOOR STRUCTURE CORROSION FOUND AT CROWN SECTION OF SEAT TRACK FRAME 17 RBL 12" AREA. MX REPLACED CROWN SECTION OF SEAT TRACK PN 170-03263-001 FRAME 17 RBL 12". IAW SRM 51-43-03/04. AC REMAINS IN YRQ FOR COMPLETION.
